I have lots of hypoglycemic reactions. Sometimes I need help from other people and even glucagon shots. I know it sounds crazy, but how many severe low blood sugars a month could be "normal" for an insulin dependent diabetic with good control (A1c of 6.1)?
Severe reactions requiring the help or another person are not to be tolerated. You need to cut this to zero. Frequent lows like that lead to an inability to sense lows and make it more likely you will end up having a seizure or a low during an inappropriate time that will dangerous for you (while driving, climbing a ladder, operating machinery). It has been shown that intensive avoidance of lows allow for some of your symptoms of lows to return.
Original posting 3 Aug 2005
Posted to Hypoglycemia
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.